# SDR F3LA2016090600053

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 46,477 hours, 22,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M11764
- Condition: Defective
- Location: R2 Door
- Part time: 3,871 hours, 1,797 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE HEAVY SERVICE CHECK, R-2 DOOR FAILED EMERGENCY LIGHTING TEST.  R & R R-2 DOOR SLIDE REF TC25831-02.  TESTED EMERGENCY LIGHT IAW WORK CARD.  OPS CHECK GOOD, END.
